# SDR AU991029

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: BACB30EK5A24C
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR WALKING BEAM HANGER BRACKET LOWER ATTACHMENT BOLTS (2 OFF) SHEARED.  THE UPPER BOLTS (2 OFF) WERE STILL INTACT.
